Hail, Page
- When
- June 11, 5:00 PM CST
- Where
- Page County, 2 mi E of Clarinda
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.733, -95.000
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 11, 2:30 PM CST, 2 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 330 PM CDT FRI JUN 11 2004 .DISCUSSION... FCST CHALLENGES INCLUDE POSSIBLE TSTM REDEVELOPMENT TDA...MNLY ERN ZONES AND THEN POTENTIAL HEAVY RAIN EVENT SOMEWHERE IN THE PLAINS AND POSSIBLY OVER PARTS OF OAX CWA SAT/SAT NIGHT. SHORT TERM...BULK OF THE CONVECTION HAD LIFTED NE OF FCST AREA AS OF 08Z AS UPR VORT LOBE PIVOTS NE. HOWEVER...LOW LVL MOISTURE AXIS REMAINED POINTED FM KS INTO SCNTRL/SERN NEBR AND NEW CONVECTION WAS DVLPG S OF FCST AREA. THUS WL PRBLY MAKE A FEW LAST MINUTE ADJUSTMENTS TO GRID POPS/COVERAGE BASED ON LATEST TRENDS. WARMER MID LVL TEMPS/CAP SPREADING INTO SERN NEBR MAY LIMIT CONVECTION SRN ZONES...BUT GENERALLY WL KEEP SOME MENTION OF CONVECTION ALL ZONES THIS MORNING. THIS AFTN IS A LTL TOUGHER AS BOTH GFS/ETA PULL QPF E OF CWA BY 00Z BUT TROF/DRYLINE DOES NOT REACH MO RIVER UNTIL AROUND MID AFTN. THIS LOOKS REASONABLE GIVEN DRIER AIR HAS ONLY A WEAK TO MODERATE PUSH BEHIND IT NOW. SO WL KEEP SLGT CHC OF TSTMS FOR THE COUNTIES BORDERING THE MO RIVER THIS AFTN AND BOOSTED THEM SLIGHTLY FAR ERN ZONES. DRYING CONDS...DOWNSLOPE WINDS AND STILL WARM 850 MB TEMPS SHOULD ALLOW READINGS TO REACH WARMER GFS GUIDANCE THIS AFTN AND RAISED MOST HIGHS A LTL. PUSH OF DRIER/SLIGHTLY COOLER AIR APPEARS IT WL STALL OUT NR SRN BORDER LATE TNGT AS IT LOSES IT UPR SUPPORT THAT WL BE DRIVING IT EWD/SEWD TDA. MODEL DIFFERENCES BTWN GFS/ETA DO NOT ADD MUCH CONFIDENCE TO PIN ANYTHING DOWN YET...BUT PREV FCST HAD HEALTHY POPS WHICH LOOK GOOD. 00Z ETA WAS SLGHTLY FASTER WITH MOISTURE RETURN ALTHOUGH IT BACKED OFF SLIGHTLY AT 06Z. NONETHELESS...ADDED SLGT CHC TO FAR SRN COUNTIES BEGINNING 12Z SAT. LOW LVL JET WL BE FEEDING INTO ANCHORED FRONT LATE SATURDAY WITH GFS SOLUTION FOCUSING MORE OF THE HEAVY RAIN ON OUR CWA AS IT ATTEMPTS TO LIFT FNT AND MOISTURE N. SINCE ETAS SWD PLACEMENT RMNS POSSIBLE DIDNT MENTION HEAVY RAIN YET. TEMPERATURES WILL BE HIGHLY DEPENDANT ON HOW WIDESPREAD CONVECTION OR DEBRIS CLOUDS ARE IN THE SAT TO MON PD SO MADE LTL CHANGES. AS PER PREVIOUS DISC...TIMING OF SHORTWAVES WILL REMAIN DIFFICULT THRU THAT PD BUT ADDED PCPN CHCS SUN NGT AS SOME SORT OF FRONTAL BOUNDARY WL LIKELY RMN IN VCNTY. BOTH GFS AND ECMWF SUPPORT MILD AND DRIER AIR SPREADING OVR CWA ON TUE AND THUS TRIMMED BACK TEMPS A LTL. READINGS SHOULD RETURN BACK TO NEAR NORMAL WED AND KEPT SMALL POPS IN THU FOR CONTINUITY. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 508 PM CDT FRI JUN 11 2004 NEZ011-012-015>018-030>034-042>045-050>053-065>068-078-088>090-092- 121100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- GAGE-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-OTOE-PAWNEE-PIERCE- PLATTE-SALINE-SARPY-SAUNDERS-SEWARD-STANTON-THURSTON-WASHINGTON- WAYNE- 508 PM CDT FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SATURDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON. STORMS THAT DEVELOP COULD PRODUCE HAIL AND DAMAGING WINDS. A LOW PRESSURE SYSTEM OVER KANSAS SHOULD HELP BRING WARM AND MOIST AIR BACK NORTH INTO EASTERN NEBRASKA AND SOUTHWEST IOWA SATURDAY. THE INSTABILITY AND AMOUNT OF WIND SHEAR EXPECTED WOULD BE FAVORABLE FOR SEVERE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY... AND AGAIN WEDNESDAY NIGHT AND THURSDAY. SEVERE STORMS ARE POSSIBLE SATURDAY NIGHT. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER STORMS SATURDAY NIGHT. LATER OUTLOOKS WILL PROVIDE MORE INFORMATION REGARDING POTENTIAL SEVERE WEATHER THREATS FOR SUNDAY...MONDAY AND LATER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT...BUT MAY BE REQUIRED SATURDAY AFTERNOON. IAZ043-055-056-069-079-080-090-091-NEZ091-093-121100- FREMONT IA-HARRISON IA-MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA- PAGE IA-POTTAWATTAMIE IA-RICHARDSON-SHELBY IA- 508 PM CDT FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SATURDAY ISOLATED SEVERE STORMS MAY OCCUR ACROSS PARTS OF WESTERN IOWA AND THE SOUTHEAST CORNER OF NEBRASKA THIS EVENING. IF STORMS DEVELOP... THEY COULD CONTAIN LARGE HAIL...DAMAGING WINDS AND POSSIBLY SOME ISOLATED TORNADOES. THESE STORMS WOULD BE NEAR A FRONTAL BOUNDARY PUSHING EAST THROUGH THE AREA. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON. STORMS THAT DEVELOP COULD PRODUCE HAIL AND DAMAGING WINDS. TORNADOES WILL ALSO BE POSSIBLE ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. A LOW PRESSURE SYSTEM OVER KANSAS SHOULD HELP BRING WARM AND MOIST AIR BACK NORTH INTO EASTERN NEBRASKA AND SOUTHWEST IOWA SATURDAY. THE INSTABILITY AND AMOUNT OF WIND SHEAR EXPECTED WOULD BE FAVORABLE FOR SEVERE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY... AND AGAIN WEDNESDAY NIGHT AND THURSDAY. SEVERE STORMS ARE POSSIBLE SATURDAY NIGHT. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER STORMS SATURDAY NIGHT. LATER OUTLOOKS WILL PROVIDE MORE INFORMATION REGARDING POTENTIAL SEVERE WEATHER THREATS FOR SUNDAY...MONDAY AND LATER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ACTIVATION MAY BE REQUIRED AGAIN SATURDAY. MILLER
The Omaha radar (KOAX), 132 km away, was scanning. The volume nearest the first event began at 22:58 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2004Every state in 2004This day in weather historyWarnings in Iowa, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404889.